NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, February 25, 2017
Exercise and Fitness
Abnormal right side of the body
Hello… Iam 22 yrs female student… Had used a electronic muscle stimulator for my thighs and hips Used lot on rght side….so a month after discontinuing it…see lot of fatty…bulge only on rght side of the body…. I worry whether using too much on rght side has caused tht…now I hav lot of problems on the rght side of body like….i feel my ribs on rhgt hav protruded….my rght breast got shrinked and looks very small than the left one… When I look in the mirror hav a perfect figure on left side..but so many abnormal things on rght side…. I even am not able to sit or sleep in correct posture.. I feel discomfort on the rght side when I wear fitting clothes…when I sit ..and sleep on rght side…. Because of all tht iam not able to wearr my jeans…give a ugly look on rght side…I hav developed inferiority complex and be very disturb minded…not able to concentrate on studies… (has this all caused of using stimulator on wrong areas on hip and thighs)????WAT DO I DO? PLZ SUGGEST ME SOME THING THAT I CAN FEEL COMFORTABLE ENOUGH TO LEAD A NORMAL HAPPY LIFE.. PLZZ DO MAIL THE SOLUTION...
I suggest first discussing your concerns with your personal physician. If you decide that you would like to begin an exercise program, please see our article titled, "Looking for a Personal Trainer".
Carolyn Nickol, RD, MEd
Fitness Center at CARE\Crawley
University of Cincinnati